# SDR AT0000354

- Difficulty date: June 29, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND G-2 GALLEY ANGLES CORRODED AT RIGHT SIDE OF G-2.  REMOVED CORRODED ANGLES, FABRICATED AND INSTALLED NEW ANGLES IAW DC9 51-10-2, 51-10-3, 51-10-4, 51-30-2.
